Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 793-802
http://dx.doi.org/10.1155/S0161171284000818

Multiparameter extrapolation and deflation methods for solving equation systems

Department of Economics, Erasmus University, PO Box 1738, DR Rotterdam 3000, The Netherlands

Received 21 May 1984; Revised 9 August 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. J. Hughes Hallett, “Multiparameter extrapolation and deflation methods for solving equation systems,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 793-802, 1984. https://doi.org/10.1155/S0161171284000818.